MAUDE Adverse Event Report: HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, SOFT CONVEX, CERAPLUS

HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, SOFT CONVEX, CERAPLUS
Model Number 8958
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Device history review could not be conducted due to lack of lot number information.Sample not returned so sample evaluation not possible.Root cause of reported irritation and wounds under the ostomy barrier cannot be determined.Only the di of the udi information is known due to lack of lot number information.
 
Event or Problem Description
It was reported that an end usedr was placed in hollister premier ostomy pouching system 8958 after surgery and went to a rehab to recover.It was reported that while in rehab, when her ostomy pouch was full, the staff, being understaffed, did not tend to her ostomy needs promptly.She reported that it led to effluent leakage under the barrier which led to skin irritation and peristomal skin wounds.It was further reported that she was hospitalized to receive wound care for these wounds and is scheduled for a stomal reversal next week.

Brand Name
PREMIER
Common Device Name
1-PIECE DRAINABLE OSTOMY POUCH, SOFT CONVEX, CERAPLUS
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key25117564
Report Number1119193-2026-00040
Device Sequence Number18704419
Product Code EXB
UDI-Device Identifier00610075057078
UDI-Public(01)00610075057078
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8958
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexFemale